Patient :Hi i have been taking tablets for the last wee to help me build muscle i got them from amazon. My partner is worried to what harm they could be doing to my body so i am looking for some answers please. The tablets are Testosterone Booster Supplement Elite Testo For Men | 6 Week Supply.
Hi welcome to Ask The Doctor,
Taking testosterone supplements must always be done under the supervision of your healthcare provider. Usually taken one or two times a day, be sure to follow the instructions on the label since dosages and ingredients vary. Side effects will also vary and may include breast enlargement, a decrease in the size of your testicles, acne, and fluid retention. Occasional headaches have been reported by individuals using testosterone boosters.
These headaches tend to be mild, rather than migraine, and they are only reported as being a slight increase in the number of headaches that they normally get. Testosterone has been linked to increased aggressive tendencies among men with high levels of the hormone in their system. Using a testosterone booster has the potential to exacerbate these tendencies, especially if they already exist within your system. Mood swings are the most commonly reported psychological side effect of testosterone boosters. These supplements, as they increase the level of testosterone in the system, can cause an individual to become more hostile and aggressive, but usually only if that person’s temperament is already triggered by those behaviors.
Hope this helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.